Posted by CyndiS (184.108.40.206) on March 16, 2000 at 21:40:46:
In Reply to: Wouldn't hurt to posted by Ted on March 15, 2000 at 23:47:06:
Whenever I am given 'scripts, I have my doctor show me what he has written and explain the dosage to me....just a double check for both of us. These particular 'scripts were written correctly by my doc. When I returned to the pharmacy to get the proper meds, the other pharmacist at the same store even checked the original 'scripts and showed them to me. In this case it wasn't the doc, it was the pharmacist. Hey, I know he is human and we all make mistakes but we have to be very careful.
Had to take an antibiotic, Ceclor, a few years ago and after taking the first pill, ended up in anaphylactic shock...my throat closed up, had to gasp for air to breathe, had hives the size of oranges and I felt like someone had a blow torch and was burning me all over my body. Luckily I got to the hospital in time!!! Although the dosage was prescribed correctly and none of this was the doctor's fault, I am now very careful of anything prescribed for me. I had taken Ceclor on and off for a few years for my sinuses and had no side effects. Funny how the body works. You can take a med one day with no problems and take it the next day and, in my case, almost die. Scary isn't it?
Post a Followup